Ricci curvature and almost spherical multi-suspension

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this paper, we give a generalization of Cheeger-Colding's suspension theorem for manifolds with almost maximal diameters. We also discuss a relationship between the eigenvalues of the Laplacian and the structure of tangent cones of non-collapsing limit spaces.

Original languageEnglish
Pages (from-to)499-522
Number of pages24
JournalTohoku Mathematical Journal
Volume61
Issue number4
DOIs
Publication statusPublished - 2009 Dec
Externally publishedYes

Keywords

  • Gromov-hausdorff distance
  • Ricci curvature
  • Sphere theorems

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Ricci curvature and almost spherical multi-suspension'. Together they form a unique fingerprint.

Cite this